# SDR CA000706010

- Difficulty date: June 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 230371302
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE FOUND TO HAVE APPROX 1 TEASPOON OF OIL IN SUPERCHARGER INTAKE 1/2 HOUR AFTER SHUTDOWN. NR 9 SEAL REPLACED, ENGINE RUNS CARRIED OUT WITH NO OIL EVIDENT IN SUPERCHARGER. AIRCRAFT RETURNED TO SERVICE.
